I have this unknown lower abdominal pain since July, 2014. I have sought medical helps from OBG, Urologist and Gastroenterogist and went through cervical, bladder, cystoscopy ultrasound and results all went back negative. GI doctor prescribed me Nortriptyline 10mg and it helped ease the pain and helped me sleep. As advised, I should only take it when I feel the pain and I did so. Lately I started having noticeable heart pounding fast and irregular and I wonder if this was the side effect of Nortriptyline. Can one take this medecine as long as one needs? Is the side effect a concern? It certainly made me concerned with the heart palpitation.
It is a side effect. I would talk to my primary dr about it. You should be checked just in case its not that.
Yes it can cause heart palpitations.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 May 2012 • 1 answer
Updated 27 Sep 2013 • 1 answer
Updated 26 Oct 2013 • 1 answer
Updated 26 Feb 2014 • 1 answer
Updated 8 Sep 2018 • 3 answers